Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 15, 2009, 7:57 PM CDT for Christian County, Moultrie County, Shelby County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 7:57 PM CDT (00:57 UTC)
- Expired
- May 16, 2009, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Moultrie County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 8:33 PM CDT | HEAVY RAIN 1.5 | Sullivan, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 160057
FFWILX
ILC021-139-173-160700-
/O.NEW.KILX.FF.W.0022.090516T0057Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 200 AM CDT SATURDAY.
* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN IN
THE PAST HOUR SINCE 7 PM OVER NORTHWEST CHRISTIAN COUNTY NORTHWEST
OF TAYLORVILLE. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BRING
ANOTHER 1 TO 2 INCHES WITH LOCAL 2 TO 3 INCH AMOUNTS POSSIBLE THIS
EVENING. THIS COULD LEAD TO FLASH FLOODING ESPECIALLY IN LOW
LYING AND POOR DRAINAGE AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHELBYVILLE...SULLIVAN...TAYLORVILLE...ALLENVILLE...ASSUMPTION...
BETHANY...COWDEN...DALTON CITY...EDINBURG...FINDLAY...KINCAID...
LAKEWOOD...LOVINGTON...MORRISONVILLE...MOUNT AUBURN...MOWEAQUA...
PANA...STEWARDSON...STONINGTON...TOWER HILL...WESTERVELT...
WINDSOR...CADWELL...CLARKSBURG...EAGLE CREEK STATE PARK...GAYS...
HERRICK...KIRKSVILLE...LAKE CITY AND MODE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
3969 8947 3969 8944 3973 8944 3977 8932
3982 8926 3980 8917 3964 8915 3964 8883
3971 8881 3974 8876 3980 8873 3979 8848
3921 8847
$$
HUETTL2 follow-up statements
000
WGUS73 KILX 160620
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
120 AM CDT SAT MAY 16 2009
ILC021-139-173-160700-
/O.CON.KILX.FF.W.0022.000000T0000Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MOULTRIE-CHRISTIAN-
120 AM CDT SAT MAY 16 2009
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
200 AM CDT FOR CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...
ALTHOUGH THE HEAVY RAINFALL HAS ENDED...THE FLOOD THREAT HAS NOT.
RAINFALL OVER THE PAST 6 TO 12 HOURS RANGED FROM 2 TO LOCALLY 3
INCHES ACROSS THE WARNED AREA WHICH HAS PRODUCED FLOODING OF
CREEKS AND STREAMS...ALONG WITH SECONDARY ROADWAYS.
LOCATIONS IMPACTED INCLUDE ALLENVILLE...ASSUMPTION...BETHANY...
COWDEN...EDINBURG...FINDLAY...KINCAID...LAKEWOOD...LOVINGTON...
MORRISONVILLE...MOUNT AUBURN...MOWEAQUA...PANA...SHELBYVILLE...
STEWARDSON...STONINGTON...SULLIVAN...TAYLORVILLE...TOWER HILL...
WESTERVELT AND WINDSOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE
IN LINCOLN.
&&
LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
3969 8947 3969 8944 3973 8944 3977 8932
3982 8926 3980 8917 3964 8915 3964 8883
3971 8881 3974 8876 3980 8873 3979 8848
3921 8847
$$
SMITH000
WGUS73 KILX 160706
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 AM CDT SAT MAY 16 2009
ILC021-139-173-160715-
/O.EXP.KILX.FF.W.0022.000000T0000Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MOULTRIE-CHRISTIAN-
206 AM CDT SAT MAY 16 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS EXPIRED FOR
CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...
THE FLASH FLOOD WARNING WAS REPLACED WITH AN AREAL FLOOD WARNING
WHICH WILL CONTINUE INTO THE EARLY AFTERNOON HOURS. ALTHOUGH THE
HEAVY RAINFALL THREAT HAS ENDED...THE FLOOD THREAT HAS NOT.
BE ESPECIALLY CAUTIOUS ON SECONDARY ROADWAYS AND NEAR RIVERS
AND CREEKS.
LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
3969 8947 3969 8944 3973 8944 3977 8932
3982 8926 3980 8917 3964 8915 3964 8883
3971 8881 3974 8876 3980 8873 3979 8848
3921 8847
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 15, 6:33 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 15, 6:33 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 633 PM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 303 PM CDT FRI MAY 15 2009 SHORT TERM...TONIGHT THROUGH MONDAY... MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS. SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA RIVERS WILL BE LIKELY. WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE. LONG TERM...TUESDAY THROUGH FRIDAY... FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY. HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY... BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW. && .AVIATION... ISSUED 622 PM CDT FRI MAY 15 2009 LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING. COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT. FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031- 036>038-040>057-061. &&
Hazardous weather outlook, May 15, 2:30 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 230 PM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING... WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE FROM PEORIA SOUTH. VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 230 PM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. HUETTL
In the hours before
Local storm report, May 15, 7:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SPRINGFIELD 39.78N 89.64W
05/15/2009 M0.75 INCH SANGAMON IL TRAINED SPOTTER
REPORTED SOUTH SIDE OF SPRINGFIELD AT CORNER OF WABASH
AND MAC ARTHER.
0700 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/15/2009 M3.65 INCH KNOX IL CO-OP OBSERVER
24 HOUR REPORT.
&&
MLK/BROLocal storm report, May 15, 7:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
05/15/2009 M2.93 INCH MCLEAN IL MESONET
2.93 INCHES OF RAIN MEASURED TODAY WITH 2.63 INCHES SINCE
5 PM. COCORAHS REPORT.
0718 PM HAIL 1 W CHAMPAIGN 40.11N 88.28W
05/15/2009 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
MLK/BROLocal storm report, May 15, 7:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MONTICELLO 40.03N 88.57W
05/15/2009 M1.75 INCH PIATT IL BROADCAST MEDIA
NUMEROUS BROKEN CAR WINDSHIELDS AS REPORTED BY WCIA TV.
0715 PM HAIL MOUNT AUBURN 39.77N 89.26W
05/15/2009 M0.88 INCH CHRISTIAN IL LAW ENFORCEMENT
&&
MLK/BROLocal storm report, May 15, 7:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
05/15/2009 CHAMPAIGN IL MESONET
MANY STREETS IMPASSABLE DUE TO WATER...MANY VIADUCTS
UNDER WATER...PARTS OF UNIVERSITY AVE UNDER WATER. SWOP
REPORT
&&
DPKLocal storm report, May 15, 7:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/15/2009 M2.72 INCH LOGAN IL CO-OP OBSERVER
SINCE 6AM...WATER ON MANY FIELDS FROM ILLIOPOLIS TO MT
PULASKI
&&
DPKLocal storm report, May 15, 7:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
05/15/2009 CHAMPAIGN IL BROADCAST MEDIA
6 TO 8 INCHES FLOWING ACROSS NEIL STREET IN FRONT OF WCIA
TV
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Flash Flood Warning | ILX | Champaign, Piatt, Vermilion | 6 hr |
| May 15, 7:04 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 41 min |
| May 15, 7:19 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 41 min |
| May 15, 7:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more | 4 hr |
| May 15, 7:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 40 min |
| May 15, 8:18 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 6 hr |
| May 15, 8:48 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 42 min |
| May 15, 8:55 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 20 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | ILX | Effingham | 3 hr |
| May 15, 9:39 PM CDT | Areal Flood Advisory | ILX | Clay, Jasper, Richland | 3 hr |
| May 15, 9:50 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 15, 10:22 PM CDT | Areal Flood Advisory | ILX | Crawford, Lawrence | 5 hr |
| May 15, 10:44 PM CDT | Areal Flood Warning | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 3 more | 6 days |
| May 15, 11:31 PM CDT | Areal Flood Warning | ILX | Cass, DeWitt, Douglas, Logan, Macon, Mason and 6 more | 35 days |
| May 16, 12:45 AM CDT | Areal Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 146 days |
| May 16, 12:59 AM CDT | Areal Flood Warning | ILX | Champaign, Logan, Vermilion | 172 days |
| May 16, 1:56 AM CDT | Areal Flood Warning | ILX | Christian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more | 186 days |
| May 16, 2:17 AM CDT | River Flood Warning | ILX | Vermilion | 50 hr |
| May 16, 6:58 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 38 hr |
| May 16, 10:23 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 16, 11:50 AM CDT | Areal Flood Warning | ILX | Cass, DeWitt, Logan, McLean, Macon, Mason and 6 more | 189 days |
| May 16, 1:03 PM CDT | Areal Flood Warning | ILX | Champaign, Logan, Vermilion | 224 days |
| May 16, 6:16 PM CDT | Areal Flood Warning | ILX | Logan, Mason | 225 days |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.